# SDR GTIA2018042762612

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 4,118 hours, 1,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES REPORTED ONLY IN BACK OF THE ACFT AT 2,000 FT AGL DURING LANDING.   MID & FWD F/A DID NOT DETECT THE ODOR ALONG WITH PILOTS, ONLY THE AFT F/A NOTICED THE AFT GALLEY TRASH CAN WITH AN ODOR AND FOUND THE AFT LAVATORY FLEECE FILTERS DIRTY.   REPLACED THE FILTERS IAW AMM 21-23-00.  PERFORMED AN EXTERNAL WALK AROUND, NO FLUID LEAKS NOTED IAW TSM 05-50-00,  THE AFT TRASH WAS CLEANED BY CLEANING CREW.
